# SDR 0000079926

- Difficulty date: January 12, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47425
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Malfunctioned
- Location: Lt & Rt Mlg Door
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LANDING GEAR DOOR OPEN LIGHT ILLUMINATED ENROUTE BDL-DTW.  FLIGHT WAS CONTINUED TO DESTINATION AND LIGHT REMAINED ON AFTER GEAR EXTENSION.  EMERGENCY GEAR EXTENSION PROCEDURES WERE UTILIZED FOR LANDING.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED PSEU AND RIGHT AND LEFT MAIN GEAR DOOR PROXIMITY SENSORS.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
